# SDR DALA2018020800760

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 42,424 hours, 34,896 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Inlet
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT SIDE OF RAM AIR INLET.  HFEC OF CRACK IAW NDT SPM 06-10-01.001.   WELDED CRACK IAW ER/A 382101-MA  NO FLAWS NOTED.  ALODINED DAND PRIMED THE AREA IAW ER/A 382101-14MA.
